Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A class of two-bridge knots with property-$P$
HTML articles powered by AMS MathViewer

by E. J. Mayland PDF
Proc. Amer. Math. Soc. 64 (1977), 365-369 Request permission

Abstract:

A knot k has property-P provided no simply connected manifold results from performing a nontrivial elementary surgery along k. We establish property-P for certain families of two-bridge knots generalizing twist knots (Whitehead doubles of the trivial knot).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55A25
  • Retrieve articles in all journals with MSC: 55A25
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 365-369
  • MSC: Primary 55A25
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0448335-8
  • MathSciNet review: 0448335